# SDR USAA2013020400019

- Difficulty date: January 31, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 40,444 hours, 18,323 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Manifold
- Condition: Leaking
- Location: Lt Mlg Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW REPORTED STRONG FUMES IN FLIGHT DECK AND CABIN.  FLIGHT RETURNED TO FIELD AT CLT.  MAINTENANCE ACCOMPLISHED J/C 26L00021001 (CABIN ODO T/S).  DETERMINED ODOR FROM APU DUE TO HYDRAULIC INGESTION FROM LEFT BRAKE MANIFOLD LEAKING.  REMOVED AND REPLACED LEFT MAIN GEAR BRAKE NORMAL MANIFOLD ASSEMBLY PER AMM TASK 32-42-16-401.  LEAK CHECKS OK. ACCOMPLISHED J/C'S 26L00021005 FOR LEFT AND RIGHT ENGINES.  BOROSCOPES ARE GOOD.  ACCOMPLISHED J/C 26L00021002 (APU SMELL) DRAIN OIL FROM APU LEVEL AND ACCOMPLISHED APU LOAD COMPRESSOR WASH.  PERFORMED J/C 26L00021004 DECONTAMINATION OF THE ECS. GROUND CHECKS GOOD.  NO ODORS.  REPLACED LEFT AND RIGHT HEPA FILTERS.  ACCOMPLISHED SATISFACTORY TEST FLIGHT.
